REMARK ON THE BEHAVIOR OF SOLUTIONS OF NAVIER-STOKES EQUATIONS ASSOCIATED WITH A ZERO FORCE, WHEN T-]+INFINITY

被引:0
作者
GUILLOPE, C
机构
来源
BULLETIN DE LA SOCIETE MATHEMATIQUE DE FRANCE | 1983年 / 111卷 / 02期
关键词
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:151 / 180
页数:30
相关论文
共 50 条
[21]   A remark on smooth solutions or the weakly compressible periodic Navier-Stokes equations [J].
Gallagher, I .
JOURNAL OF MATHEMATICS OF KYOTO UNIVERSITY, 2000, 40 (03) :525-540
[22]   REMARK ON THE SPATIAL REGULARITY FOR THE NAVIER-STOKES EQUATIONS [J].
He, Cheng .
ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, 2008,
[23]   A remark on energy balance of the Navier-Stokes equations [J].
Wu, Fan .
ELECTRONIC JOURNAL OF QUALITATIVE THEORY OF DIFFERENTIAL EQUATIONS, 2024, (28)
[25]   LARGE TIME BEHAVIOR OF SOLUTIONS TO THE NAVIER-STOKES EQUATIONS [J].
SCHONBEK, ME .
COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, 1986, 11 (07) :733-763
[26]   A REMARK ON A LIOUVILLE PROBLEM WITH BOUNDARY FOR THE STOKES AND THE NAVIER-STOKES EQUATIONS [J].
Giga, Yoshikazu .
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES S, 2013, 6 (05) :1277-1289
[27]   A COUNTEREXAMPLE CONCERNING THE PRESSURE IN THE NAVIER-STOKES EQUATIONS, AS T-]0+ [J].
HEYWOOD, JG ;
WALSH, OD .
PACIFIC JOURNAL OF MATHEMATICS, 1994, 164 (02) :351-359
[28]   A remark on the blow-up criterion of strong solutions to the Navier-Stokes equations [J].
Gala, Sadek .
APPLIED MATHEMATICS AND COMPUTATION, 2011, 217 (22) :9488-9491
[29]   A remark on the global existence of weak solutions to the compressible quantum Navier-Stokes equations [J].
Tang, Tong ;
Zhang, Zujin .
NONLINEAR ANALYSIS-REAL WORLD APPLICATIONS, 2019, 45 :255-261
[30]   REMARK ON CAVITATION SOLUTIONS OF STATIONARY COMPRESSIBLE NAVIER-STOKES EQUATIONS IN ONE DIMENSION [J].
LOVICAR, V ;
STRASKRABA, I .
CZECHOSLOVAK MATHEMATICAL JOURNAL, 1991, 41 (04) :653-662